# SDR AALA982159

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AREA OF CORROSION ON LOWER WING SKIN UNDER AREA OF LEFT PRIMARY HEAT EXCHANGER.  REMOVED CORROSION, TREATED AND INSTALLED REPAIR DOUBLER PER ESO NR 11697 DATED 11-17-98 AND REF BOEING MESSAGE AAL-TUL-98 1122RR DATED 17 NOV 98. (M)
